# SDR ASAA2023090344916

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 4,440 hours, 1,354 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MCDU #1 LOCKED UP IN FLIGHT. GROUNDED - YES. PERFORMED A/C POWER RESET REF AMM 24-22-00. MCDU #1 OPS CHECK GOOD AT THIS TIME. NO FAULTS FOUND OR MAINTENANCE MESSAGES. NO HISTORY PAST 90 DAYS. MCDU OPS CK GOOD REF AMM 34-61-01. A/C OK FOR SVC.
